The completeness of the Bethe ansatz for the periodic ASEP (PDF)
(Joint with E. Brattain and A. Saenz)
arXiv:1511.03762 [math-ph] (WWW)

Towards the topological recursion for double Hurwitz numbers
(Joint with M. Karev)
To appear in Proceedings of Symposia in Pure Mathematics

Topological recursion on the Bessel curve (PDF)
(Joint with P. Norbury)
Communications in Number Theory and Physics, Volume 12, Number 1 (2018)
arXiv:1608.02781 [math-ph] (WWW)

Topological recursion for irregular spectral curves (PDF)
(Joint with P. Norbury)
Journal of the London Mathematical Society, Volume 97, Issue 3 (2018)
arXiv:1412.8334 [math.GT] (WWW)

Pruned Hurwitz numbers (PDF)
(Joint with P. Norbury)
Transactions of the American Mathematical Society, Volume 370, Number 5 (2018)
arXiv:1312.7516 [math.GT] (WWW)

Topological recursion and a quantum curve for monotone Hurwitz numbers (PDF)
(Joint with A. Dyer and D. Mathews)
Journal of Geometry and Physics, Volume 120 (October 2017)
arXiv:1408.3992 [math.GT] (WWW)



Counting curves on surfaces (PDF)
(Joint with M. A. Koyama and D. V. Mathews)
International Journal of Mathematics, Volume 28, Number 2 (2017)
arXiv:1512.08853 [math.GT] (WWW)

Monotone orbifold Hurwitz numbers (PDF)
(Joint with M. Karev)
Zapiski Nauchnykh Seminarov POMI, Volume 446, (2016)
Journal of Mathematical Sciences, Volume 226, Issue 5 (2017)
arXiv:1505.06503 [math.GT] (WWW)

Orbifold Hurwitz numbers and Eynard-Orantin invariants (PDF)
(Joint with O. Leigh and P. Norbury)
Mathematical Research Letters, Volume 23, Number 5 (2016)
arXiv:1212.6850 [math.AG] (WWW)

Quantum curves for the enumeration of ribbon graphs and hypermaps (PDF)
(Joint with D. Manescu)
Communications in Number Theory and Physics, Volume 8, Number 4 (2014)
arXiv:1312.6869 [math.GT] (WWW)

Moduli spaces of hyperbolic surfaces and their Weil-Petersson volumes (PDF)
Handbook of Moduli: Volume I, edited by G. Farkas and I. Morrison (2013)
arXiv:1103.0218405 [math.GT] (WWW)

Counting lattice points in compactified moduli spaces of curves (PDF)
(Joint with P. Norbury)
Geometry & Topology, Volume 15, Issue 4 (2011)
arXiv:1012.5923 [math.GT] (WWW)

The asymptotic Weil-Petersson form and intersection theory on M_{g,n} (PDF)
arXiv:1010.4126 [math.GT] (WWW)

Weil-Petersson volumes and cone surfaces (PDF)
(Joint with P. Norbury)
Geometriae Dedicata, Volume 141, Number 1 (August 2009)
arXiv:math/0603406 [math.AG] (WWW)

Intersection theory on moduli spaces of curves via hyperbolic geometry (PDF)
PhD thesis, The University of Melbourne (2008)

A tourist's guide to intersection theory on moduli spaces of curves (PDF)
The Australian Mathematical Society Gazette, Volume 35, Number 2 (2008)

Bounds on the max and min bisection of random cubic and random 4-regular graphs (PDF)
(Joint with J. Diaz, M. J. Serna and N. C. Wormald)
Theoretical Computer Science, Volume 307, Issue 3 (2003)

Bisection of random cubic graphs (PDF)
(Joint with J. Diaz, M. J. Serna and N. C. Wormald)
6th International Workshop on Randomization and Approximation Techniques in Computer Science,
Lecture Notes in Computer Science, Volume 2483 (2002)